Home   News   Forums   Log in    Get personal advice    My area     Help    
|
Go to:
All forums
  Ask the Expert Areas
  No psychological free advice is available in English (for more info click "info")
  Low sexual desire after taking medicine
MORE INFO

CATEGORIES

KOM2002 (plain)  Low sexual desire after taking medicine

Thread Messages in thread:

reply ** Re: Low sexual desire after taking medicine , Gunborg Palme - Leg psykolog - Leg psykoterapeut - Telefon 08-664 60 92 , 22 Jul 2007 19:31
plain Low sexual desire after taking medicine , ****** , 22 Jul 2007 15:46
 105145. To top of pageTop   Next message down
Low sexual desire after taking medicine
From: ******
Date: Sun, 22 Jul 2007 15:46:57 +0200
Language: English

 


Reply to this message

Reply to all  

plain
I have been married for 4 years. My wife has an anger problem. As a result I had heated argument starting the 6th months in my marriage. The fights stopped when the first child was born. In the 3rd year of my marriage I suffered a huge financial set back. I spent 14 months facing my problemng. During which I lost sexual desire. During the 14 months there were no fights and my total focus was to retrieve some of the money I lost, which I was successful. After that the fights started where I felt the mild symptoms of clinical depression. I checked with my Psychiatrist and he subscribed Wellbutrin PR which is an antidepressant medication with no sexual side effects. This was my 3rd time going through depression.

My sexual desire was off and on since then. But I realized if I had a big fight I would loose the desire for at least 3 weeks. I believe due to these conseqative fights my tolerance is not as good as before, but it takes a lot to make me angry.

My wife has seen a proffesional regarding her temper and seem to be doing fine. Thus the fights are much less and almost next to nothing. Yet I have no or very low sexual desire. I have checked my blood for level of testestorone and it seem to be fine. I know my problem is psycological, but currently I have no relationship problem. I do have fear of fight at all times.Of course my wife thinks that I just don't have interest in her, but I have told her many times that is not true.

Please give me a good advice regarding my low sexual desire.
 105153. To top of pageTop Previous message Previous message  
** Re: Low sexual desire after taking medicine (Reply to: 105145 from ****** )
From: Gunborg Palme - Leg psykolog - Leg psykoterapeut - Telefon 08-664 60 92
Date: Sun, 22 Jul 2007 19:31:30 +0200
Language: English

 


Reply to this message

Reply to all  

reply

It is not true that there are no sexual problems with Wellbutrin. Sexual problems are less common with Wellbutrin than with other SSRIs, but they do occur.

Ask your doctor if you can make a break with Wellbutrin for a month to see if the sexual problems disappear. Don't expect immediate effect, there can be a delay of some weeks before you see an improvement.

Maybe you do not need Wellbutrin any more, now when your financial problems are solved?




You are not logged in
Today's date: Thu, 13 Aug 2020 04:58:58 +0200
KOM 2002